# SDR 96ZZZM321

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Control Wheel
- Condition: Stuck Open
- Location: Outflow Vlv
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLT NR 363 - BOS-RDU, CAPTAIN COULD NOT PRESSURIZE THE CABIN IN MANUAL OR AUTO.  MAINTENANCE FOUND THE OUTFLOW VALVE CONTROL WHEEL STUCK IN FULL OPEN POSITION.  MAINTENANCE FREED WHEEL AND OPS CHECKED OK.  (M)
